# SDR 99ZZZX2112

- Difficulty date: April 6, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N8330P
- Make and model: Hughes 369E
- Aircraft serial: 0330E
- System (JASC): 3425 · Integrated Flight System
- Part: Indicator
- Part number: 5040017901
- Condition: Malfunctioned
- Location: Attitude
- Component: 5860B
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ATTITUDE GYRO FLOATING AND NOISY.  REMOVED AND REPLACED.  SENT FOR REPAIR.
